# SDR USAA2011031691067

- Difficulty date: March 10, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON 2 HINGE PINS OF RIGHT WING NR 2 SPOILER BETWEEN RIB 10 TO RIB 11.  REPLACED 2 HINGE PINS OF RIGHT WING NR 2 SPOILER BETWEEN RIB 10 TO RIB 11 IAW A320 AMM 27-64-42.
